MathSciNet Relay Station
MathSciNet bibliographic data
MR845973 30C50 (30C30)
Todorov, Pavel G. On the coefficients of $p$-valent functions which are polynomials of univalent functions. Proc. Amer. Math. Soc. 97 (1986), no. 4, 605–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement